# SDR UALA2011121406867

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 43,893 hours, 5,362 cycles
- Engine: Pwa PW40903
- Engine time: 53,191 hours, 7,265 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: PW4903
- Part serial: 222085
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 53,191 hours, 7,265 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED BORO-HOLES FOUND IN HPT STG1 BLADES  BEYOND LIMITS.
